# SDR AALA202307287779

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A320*
- Aircraft serial: 3879
- Aircraft time: 46,332 hours, 18,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 FLIGHT ATTENDANT REPORTS THAT THE AGENT HAD TROUBLE CLOSING THE L1 DOOR AND THAT IT DOES NOT INDICATE PROPERLY CLOSED. DOOR INDICATES CLOSED ON FLIGHT DECK DISPLAY. MAINTENANCE CLEANED AND LUBRICATED BOTH GIRT BAR FITTINGS / ATTACH POINTS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
